| 研究生: |
卓晉宏 Chin-hung Cho |
|---|---|
| 論文名稱: |
模糊系統觀測回授控制器之寬鬆穩定條件 New LMI Formulation for Observed-State Feedback Stabilization |
| 指導教授: |
羅吉昌
Ji-Chang Lo |
| 口試委員: | |
| 學位類別: |
碩士 Master |
| 系所名稱: |
工學院 - 機械工程學系 Department of Mechanical Engineering |
| 畢業學年度: | 100 |
| 語文別: | 中文 |
| 論文頁數: | 83 |
| 中文關鍵詞: | 觀測回授控制器 、寬鬆矩陣變數 、二次穩定 、波雅定理 、模糊系統 、線性矩陣不等式 |
| 外文關鍵詞: | Takagi-Sugeno fuzzy systems, Slack matrices, Linear matrix inequality, Parameter-dependent LMIs, Polya Theorem, Quadratic relaxations |
| 相關次數: | 點閱:17 下載:0 |
| 分享至: |
| 查詢本校圖書館目錄 查詢臺灣博碩士論文知識加值系統 勘誤回報 |
本篇論文主要研究連續時間模糊(fuzzy)系統及離散時間模糊(fuzzy)系統的二次穩定寬鬆條件,我們利用波雅定理(P''olya Theorem)的代數性質加上寬鬆矩陣變數(slack matrix variables),再利用激發強度為基礎之多項式排列的控制器與觀測器來做控制與估測之相關分析,利用這些條件來建立一組寬鬆的線性矩陣不等式(LMI),因為上述的這些條件已可以將求解保守性降低不少,但本篇論文還有一個很重大的貢獻,即是將以往加入寬鬆矩陣變數與波雅定理的線性矩陣不等式以多項式矩陣型態來表示,在判斷式子中因加入了寬鬆矩陣變數,如此可應用多項式矩陣型態之特性,將同階數的元素放在矩陣對角線上或同階數之非對角線上作變化,這將會使判斷式保守度更加降低,多項式矩陣型態可由第二章範例中了解其意義,這些改善將會以例子來證明了解其優點。
In this thesis, we investigate quadratic relaxation for continuous-time and discreate-time fuzzy systems, which are characterized by parameter-dependent LMIs (PD-LMIs), comprising the algebric property of P''olya Theorem to construct a family of finite-dimensional LMI relaxations with right-hand side slack matrices and matrix-values HPPD function of degree g that release conservatism. Lastly, numerical experiments to illustrate the advantage of relaxations, being less conservative and effective, are provided.
[1] T. Takagi and M. Sugeno, “Fuzzy identification of systems and its applications to modelling
and control,” IEEE Trans. Syst., Man, Cybern., vol. 15, no. 1, pp. 116–132, Jan. 1985.
[2] M. Sugeno and G. Kang, “Structure identification of fuzzy model,” Fuzzy Set and Systems,
vol. 28, pp. 15–33, 1988.
[3] K. Tanaka and M. Sugeno, “Stability analysis and design of fuzzy control systems,” Fuzzy
Set and Systems, vol. 45, pp. 135–156, 1992.
[4] W. Haddad and D. Bernstein, “Explicit construction of quadratic Lyapunov functions
for the small gain, positive, circle and Popov theorems and their application to robust
stability. Part II: discrete-time theory,” Int’l J. of Robust and Nonlinear Control, vol. 4,
pp. 249–265, 1994.
[5] T. Taniguchi, K. Tanaka, H. Ohatake, and H. Wang, “Model construction, rule reduction
and robust compensation for generalized form of Takagi-Sugeno fuzzy systems,” IEEE
Trans. Fuzzy Systems, vol. 9, no. 4, pp. 525–538, Aug. 2001.
[6] H. Wang, J. Li, D. Niemann, and K. Tanaka, “T-S fuzzy model with linear rule consequence
and PDC controller: a universal framework for nonlinear control systems,” in Proc. of 18th
Int’l Conf. of the North American Fuzzy Information Processing Society, 2000.
[7] K. Tanaka, T. Taniguchi, and H. Wang, “Generalized Takagi-Sugeno fuzzy systems: rule
reduction and robust control,” in Proc. of 7th IEEE Conf. on Fuzzy Systems, 2000.
[8] H. Wang, K. Tanaka, and M. Griffin, “An approach to fuzzy control of nonlinear systems:
stability and design issues,” IEEE Trans. Fuzzy Systems, vol. 4, no. 1, pp. 14–23, Feb.
1996.
[9] K. Tanaka and H. Wang, Fuzzy Control Systems Design: A Linear Matrix Inequality
Approach. New York, NY: John Wiley & Sons, Inc., 2001.
[10] K. Tanaka, T. Ikeda, and H. Wang, “Fuzzy regulators and fuzzy observers: relaxed stability
conditions and LMI-based designs,” IEEE Trans. Fuzzy Systems, vol. 6, no. 2, pp. 250–265,
May 1998.
[11] J. Lo and M. Lin, “Observer-based robust H∞ control for fuzzy systems using two-step
procedure,” IEEE Trans. Fuzzy Systems, vol. 12, no. 3, pp. 350–359, Jun. 2004.
[12] ——, “Robust H∞ nonlinear control via fuzzy static output feedback,” IEEE Trans. Cir-
cuits and Syst. I: Fundamental Theory and Applications, vol. 50, no. 11, pp. 1494–1502,
Nov. 2003.
[13] E. Kim and H. Lee, “New approaches to relaxed quadratic stability condition of fuzzy
control systems,” IEEE Trans. Fuzzy Systems, vol. 8, no. 5, pp. 523–534, Oct. 2000.
[14] X. Liu and Q. Zhang, “New approaches to H∞ controller designs based on fuzzy observers
for T-S fuzzy systems via LMI,” Automatica, vol. 39, pp. 1571–1582, 2003.
[15] C. Fang, Y. Liu, S. Kau, L. Hong, and C. Lee, “A new LMI-based approach to relaxed
quadratic stabilization of T-S fuzzy control systems,” IEEE Trans. Fuzzy Systems, vol. 14,
no. 3, pp. 386–397, Jun. 2006.
[16] M. Teixeira, E. Assuncao, and R. Avellar, “On relaxed LMI-based design for fuzzy reg-
ulators and fuzzy observers,” IEEE Trans. Fuzzy Systems, vol. 11, no. 5, pp. 613–623,
2003.
[17] R. Oliveira and P. Peres, “LMI conditions for robust stability analysis based on polynomi-
ally parameter-dependent Lyapunov functions,” Syst. & Contr. Lett., vol. 55, pp. 52–61,
2006.
[18] ——, “Parameter-dependent LMIs in robust analysis: characterization of homogeneous
polynomially parameter-dependent solutions via LMI relaxations,” IEEE Trans. Automatic
Control, vol. 52, no. 7, pp. 1334–1340, Jul. 2007.
[19] ——, “LMI conditions for the existence of polynomially parameter-dependent Lyapunov
functions assuring robust stability,” in Proc. of 44th IEEE Conf. on Deci and Contr,
Seville, Spain, Dec. 2005, pp. 1660–1665.
[20] G. Hardy, J. Littlewood, and G. P´lya, Inequalities, second edition.o
Cambridge University Press, 1952.
Cambridge, UK.:
[21] R. Oliveira and P. Peres, “Stability of polytopes of matrices via affine parameter-dependent
Lyapunov functions: Asymptotically exact LMI conditions,” Linear Algebra and its Ap-
plications, vol. 405, pp. 209–228, 2005.
[22] V. Montagner, R. Oliveira, P. Peres, and P.-A. Bliman, “Linear matrix inequality charac-
terization for H∞ and H2 guaranteed cost gain-scheduling quadratic stabilization of linear
time-varying polytopic systems,” IET Control Theory & Appl., vol. 1, no. 6, pp. 1726–1735,
2007.
[23] V. Montagner, R. Oliveira, and P. Peres, “Necessary and sufficient LMI conditions to
compute quadratically stabilizing state feedback controller for Takagi-sugeno systems,” in
Proc. of the 2007 American Control Conference, Jul. 2007, pp. 4059–4064.
[24] J. Lo and J. Wan, “Dissipative control to fuzzy systems with nonlinearity at the input,”
in The 2007 CACS International Automatic Control Conference, Taichung,Tw, Nov. 2007,
pp. 329–334.
[25] ——, “Studies on LMI relaxations for fuzzy control systems via homogeneous polynomials,”
IET Control Theory & Appl., vol. 4, no. 11, pp. 2293–2302, Nov. 2010.
[26] J. Wan and J. Lo, “LMI relaxations for nonlinear fuzzy control systems via homoge-
neous polynomials,” in The 2008 IEEE World Congress on Computational Intelligence,
FUZZ2008, Hong Kong, CN, Jun. 2008, pp. 134–140.
[27] K. Tanaka, T. Ikeda, and H. Wang, “Robust stabilization of a class of uncertain nonlinear
systems via fuzzy control: quadratic stabilizability, H ∞ control theory, and linear matrix
inequalities,” IEEE Trans. Fuzzy Systems, vol. 4, no. 1, pp. 1–13, Feb. 1996.
[28] X.-J. Ma, Z.-Q. Sun, and Y.-Y. He, “Analysis and design of fuzzy controller and fuzzy
observer,” IEEE Trans. Fuzzy Systems, vol. 6, no. 1, pp. 41–51, Feb. 1998.
[29] J. Lo and M. Lin, “Observer-Based Robust H∞ Control for Fuzzy Systems Using Two-Step
Procedure ,” IEEE Trans. Fuzzy Systems, vol. 15, no. 5, pp. 840–851, Oct. 2007.
[30] J. Yoneyama, M. Nishikawa, H. Katayama, and A. Ichikawa, “Output stabilization of
Takagi-Sugeno fuzzy systems,” Fuzzy Set and Systems, vol. 111, pp. 253–266, 2000.